# SDR AALA202504295584

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 66,022 hours, 39,109 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EQUIPMENT FLASHLIGHT UNDER JUMP SEAT IN AFT GALLEY WAS DISCOVERED IN THE ON POSITION DURING PREFLIGHT,  INDICATOR SHOWS BATTERY IS NOT FULLY CHARGED. MAINTENANCE REPLACED EMERGENCY FLASHLIGHT BATTERY PER AMM 25-60-00.
